Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a physician concerning a 16 year old female with penicillin allergy who on 14-AUG-2007 was vaccinated intramuscularly (IM) with the first dose of Gardasil (Lot #654702/0011U). Subsequently, the patient experienced peeling of the skin on the palms of both hands and the soles of both feet. The physician felt that this incident had caused a significant disability because it was very painful for the patient to walk with the skin on the soles of her feet peeling off. As of 28-AUG-2007, the patient had not recovered from the peeling of the skin on the palms of both hands and the soles of both feet. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166